# SDR WTAA960199

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 779
- System (JASC): 3444 · Ground Proximity System
- Part: Altitude Alerter
- Part number: AM275C
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LAX - ALTITUDE ALERTER FAILURE CAUSING SMOKE AND ELECTRICAL ODOR REPORTED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED ALTITUDE ALTERTER.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
